# SDR UALA2010072002595

- Difficulty date: July 19, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 37,211 hours, 9,707 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 1
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ADP LT FUSELAGE DRIPPING HYD FLUID FROM PLUG ON RT SIDE OF PUMP.  PLUG ON RT SIDE IS A BREATHER PLUG AND DRIPS APPROX 5 DROPS PER MINUTE.  COMPONENT VENT HOLES DISPATCH LIMIT 30 DROPS PER MIN OR LESS.  PUMP TO BE REPAIRED OR REPLACED WITHIN 75 FLIGHT HOURS.  FIVE DROPS PER MIN IS STATIC.  NO LEAKS WHILE OPERATING.  REPLACED CTR ADP PER AMM.  PERFORMED SUCCESSFUL OPS CHECK AND LEAK CHECK PER AMM.
